# SDR FDEA201909062117

- Difficulty date: September 6, 2019
- Submitted: September 25, 2019
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 27,593 hours, 15,371 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FRA 47 HOLE "L" HAS CRACK INDICATION FOUND AT 12 O'CLOCK POSITION VIEWED FROM AFT LOOKING FWD IN HOLE REAMED HOLE "L". RT FR 47 TO 0.2610 PER EO NO 6-5310-7-5017M, ACCOMP HFEC INSPECTION IAW NTM 51-10-01 NO CRACK INDICATED.
